# SDR SWIA200311849

- Difficulty date: March 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 9,684 hours, 9,109 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1530B
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SLC RECEIVED A FLAPS FAIL MESSAGE WITH FLAPS AT 20 DEGREES.  RAN QRH PROCEDURE AND LANDED WITHOUT INCIDENT.  FOUND LEFT BPSU TO BE JUMPY (TURNED SEVERAL TIMES WITH NO CHANGE IN POSITION).  REMOVED AND REPLACED LEFT BPSU IAW 27-51-10 AND CHECKED LEFT AND RIGHT FLAP RIGGING IAW MM 27-54-00.  P/N:  855D100-9, S/N OFF:  1530B, S/N ON:  1294B.
